# SDR ASAA2015080712767

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 32,153 hours, 10,004 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Component: Control Panel
- Component part number: 8221567102AS
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL DISENGAGE LIGHTS INOPERATIVE.  ACFT GROUNDED.  REPLACED MCP IAW AMM 22-11-34-000-801.  ACCOMPLISHED OPS CHECKS TO AMM 22-11-34-740-801 AND ADDITIONAL TESTS BITE GROUP NR 32, NR 49.  DFCS LRU INTERFACE TEST FOR MCP, LAND VERIFY TEST AND HOUSING SENSOR FOR FCC/AT.  ACFT REMAINS CAT-IIIA & HGS QUALIFIED.  PLACARD REFLECTS SAME.
